# SDR 04FDEA02700

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON 31R BARREL NUT BORE FOUND EXCEEDED LIMIT IAW EO 1-5510-7-5000 C3 PT1 FIG 03.  RT HORIZONTAL STABILIZER, EXCEEDED LIMIT BARREL NUT BORE NR 31R, REPAIRED AS PER EA 1-5510-81555.
